I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
Just seen the nerologist last Thurs Jan 2023.My Nerologist, She doesn't want anyone elses scans or tests. When I've already have had abnormal EEGs plus video EEG. MRI & Cat scans are all normal tho. Anyhow my Nerologist,She wants to do all her own
Workup. Is this normal?
Cause none of my sons Nerologists have did same testing they always went to next step/testing. He was finally diagnosed 2022 Generalized epilepsy after yrs (started when 14 yrs, now 25) of having them and being on meds.
But my offer is no joke. I make it not in jest. But I'm all seriousness
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
Hi ya it s not easy working with epilepsy I take my hat off to all them that do like you say it s when you're I'll and having to take time off bless you never give up ☺️
My sleep doctor put me on it because I was literally getting zero sleep for a month due to seizure activity and gabapentin making my brain feel on fire. My neurologist wants me off it because it’s “just a tranqualizer and causes memory issues”. I’ve been on .5 for a month and have slept beautifully. I don’t have an addictive personality and really would like to stay on it because im enjoying sleep, but am worried about long term.
I've taken it for 13 years.im getting weened off it(slowly) it makes me so tired
I was diagnosed earlier this week (2-14-2023) with ostopenia in my left leg and hip. I am concerned that this condition may be a side effect of the Dilantin/phenytoin that I take. I'm wondering if I should switch to another seizure med. I know you're not doctors but has anybody else encountered this problem? What action was taken by you and your doctors?
PS I know ostopenia isn't reversible. I'd just like to perhaps lessen the ongoing damage.
Thanks in advance.
Physical Therapy is strenuous. I came home and took a 3 or 4 hour nap...lost track.
3lb ankle weights are a lot for this skinny body. When they work me up to 5lbs I don't know how I'll do.
https://podcasts.apple.com/us/podcast/this-podc...(Phone number can only be seen by MyEpilepsyTeam users)?i(Phone number can only be seen by MyEpilepsyTeam users)
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
I'm going to have the RNS implant in March. And all I want to know is has anyone else had it done and dose it work . I go in March to Vanderbilt medical center in Nashville Tennessee.